Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 317-322
http://dx.doi.org/10.1155/S0161171295000408

An application of the Sakai's theorem to the characterization of H*-algebras

University of Ljubljana, Institute of Mathematics, Jadranska 19, Ljubljana 61000, Slovenia

Received 11 May 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Borut Zalar, “An application of the Sakai's theorem to the characterization of -algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 317-322, 1995. doi:10.1155/S0161171295000408